# SDR HALA2011052500229

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 11171
- Aircraft time: 2,588 hours, 488 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Feed
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT.  AFTER FUEL TRANSFER TO TRIM TANK APU START FAULT.  PURGED APU FUEL.  APU BITE SHOWS LOW FUEL PSI FAULT DUE TO FUEL TRANSFER.  PURGED APU FUEL TRIM LINE.  APU STARTED 1ST ATTEMPT.  NO HISTORY.  OPS CHECKED NORMAL.  OK FOR SERVICE.
